Loading...

Skip Navigation LinksHome > Support Groups > Discussion Messages
Skin and Hair :
Others

The skin is the outer covering of the body, and the hair is a protein filament that grows through the skin. Even if problems with these are not usually in themselves serious, they cause a disproportionate amount of distress because they affect the way we look.

Join our support group of patients and doctors to talk to other people facing similar problems, hit on ideas together, and find great solutions!

 

Join this Group


 











Loading...

Discussions
Add a topic Recent discussions
Start watching this topic
Corticosteroid side effects treatment

I wanted to ask what the correct non-surgical treatment for chronic edema with redness and tiny dilated blood vessels is and whether it is caused by use of topical corticosteroids(corticosteroid side effects)?

I talked to the person in the company that produces these medications and he told me before hanging up on the phone that their medications doesn't cure edemas that are filled with liquid. I am not sure if my edema is the one filled with liquid or not.

I am currently using baby powder in the morning, Panthenol creme in the evening and Vaseline at night on the spot as per doctors recommendation. It is four months now and I have used it without any improvement at all. Can anyone please tell me what effective treatment can be used? :'(((

Posted on : Saturday, January 2, 2010 5:40 AM
Add reply       No of replies : 2

Report Abuse

You can help us in removing abusive content or spam.
Your Name
Your Email ID
Subject
Message
(Maximum 3000 Characters)
  
 
Odema itself is a condition where fluid is accumulated especially over the feet or abdomen or the scrotum.I don't know what you mean by oedema and where is this swelling in your body. Steroids can produce puffiness of face .
Replied on Saturday, January 9, 2010 11:06 AM
Oops! Now I see I wrote that the company man said "cure edemas". I meant this but wrote "cause edemas" instead, so the correct statement would be:

"I talked to the person in the company that produces these medications and he told me before hanging up on the phone that their medications doesn't CAUSE edemas that are filled with liquid. I am not sure if my edema is the one filled with liquid or not."

Yes, you are correct: it does seem like puffiness, that is, it doesn't seem like oedema (filled with liquid) more like a swelling, but i am not 100% sure about that. But what I am 100% sure is that this swelling+redness definatly developed after applying the medicine (medicine induced) to relieve an itch and it is on the upper (inner prepuce) side of my penis.
Replied on Saturday, January 9, 2010 1:31 PM
 


Member Sign In

Remember me
Forgot Password?
Sign up now


Medwonders has 232424 Members and 444 Groups.
Last Updated - Dec 07, 2019 - Designed & Content Managed by Medindia4u.com Pvt. Ltd.
Copyright © 2019 Medindia4u.com Pvt. Ltd. All rights reserved.